# SDR DLM88000533

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 33,081 hours, 28,072 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cylinder
- Part number: 39346895001
- Part serial: CCE113
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH DURING LANDING GEAR EXTENSION A LOUD POPPING NOISE WAS HEARD FROM THE NLG AREA.  NLG STEERING WORKED ON LANDING ROLLOUT THEN QUIT WHEN THE RUNWAY WAS CLEARED.  STEERING FROZEN IN BOTH DIRECTIONS.  FOUND THE RIGHT STEERING CYLINDER AFT MOUNT ATTACH LUG BROKEN REF IPC 32-52-02-2.  REMOVED AND REPLACED RIGHT STEERING CYLINDER HYDRAULIC LINES TO CYLINDER AND I/B SWIVEL ASSY.
